Open Access
ITM Web Conf.
Volume 9, 2017
The 2016 International Conference Applied Mathematics, Computational Science and Systems Engineering
Article Number 01005
Number of page(s) 5
Section Applied Mathematics
Published online 09 January 2017
  1. Aly H., Winterhof A., On the k-error linear complexity over Fp of Legendre and Sidelnikov sequences, Des. Codes Cryptogr. 40 (2006) 369–374. [CrossRef]
  2. Aly H., Meidl W., Winterhof A., On the k-Error Linear Complexity of Cyclotomic sequences, J. Math. Crypt. 1 (2007) 1–14. [CrossRef]
  3. Cusick T.W., Ding C., Renvall A.. Stream Ciphers and Number Theory, North-Holland Publishing Co., Amsterdam 1998
  4. Bai E, Liu X, Xiao G. Linear complexity of new generalized cyclotomic sequences of order two of length pq. IEEE Transactions on Information Theory, 51(5) (2005) 1849–1853. [CrossRef]
  5. Ding C., Linear Complexity of Generalized Cyclotomic Binary Sequences of Order 2. Finite Fields and Their Appl., 3(1997) 159–174 [CrossRef]
  6. Ding C., Cyclic Codes From the Two-Prime Sequences. IEEE Trans. Inf. Theory, 58 (6) (2012) 3881–3891 [CrossRef]
  7. Ding C., Helleseth T., New generalized cyclotomy and its applications, Finite Fields and Their Applications. 4(2)(1998) 140–166 [CrossRef]
  8. Ireland K., Rosen M.. A Classical Introduction to Modern Number Theory, Springer, Berlin 1982 [CrossRef]
  9. Lidl R., Niederreiter H.. Finite Fields. Addison-Wesley 1983
  10. Meidle W., Remarks on a cyclotomic sequence. Des. Codes Cryptogr., 51(2009) 33–43 [CrossRef]
  11. Wang Q., Jiang Y., Lin D., Linear complexity of Ding-Helleseth sequences of order 2 over GF(l). Crypto. Commun., DOI 10.1007/s12095-015-0138–5
  12. Wang Q., Lin D., Guang X., On the Linear Complexity of Legendre Sequences Over Fq, IEICE Trans. Fundamentals, E97-A (7)(2014) 1627–1630. [CrossRef]
  13. Whiteman A. L., A family of difference sets, . Illinois J. Math., 6 (1962) 107–121
  14. Yan T, Chen Z, Xiao G. Linear complexity of Ding generalized cyclotomic sequences. Journal of Shanghai University, 11(1) (2007) 22–26. [CrossRef]
  15. Yan T, Hong L, Xiao G. The linear complexity of new generalized cyclotomic binary sequences of order four. Information Sciences, 178(3)(2008) 807–815. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.